# SDR 2014FA0000076

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: General aviation
- Aircraft: N520ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10815
- Aircraft time: 4,805 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON CABLE WOULD WEAR ON CABLE FAIRLEAD BLOCKS CAUSING CABLE TO FRAY. FAIRLEAD BLOCKS WERE A REPLACEMENT FOR A PULLEY. FAIRLEADS LOCATED ABOVE PASSENGERS HEADLINER.
